# SDR HALA2023011900009

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 49,848 hours, 8,163 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Transducer
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN ON VERIFICATION FLIGHT.  REMOVED & REPLACED PRESS TRANSDUCER PER A330 AMM 49-23. AS PRECAUTION PER MCC REPLACED APU ECB PER A330 AMM 49-61. OPS CHK OF APU CHKS GOOD. VOLT/FREQS GOOD. LOAD CHK GOOD. NO FAULTS/MSGS AT THIS TIME. APU TEST OK. PSI XDCR S/N OFF 980478 S/N ON 34345
